# SDR SWAA114976

- Difficulty date: July 10, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 43,254 hours, 25,049 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 125334D1
- Part serial: T53778
- Condition: Faulty
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FUEL TANK SHOWS APPROX 400 LBS LOW EVERY 30-45 MIN OF FLIGHT.  REMOVED AND REPLACED FUEL TANK CROSS FEED VALVE PER MM AND MT.
